Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Has migraines, severe one sided headaches, eyes are blurred. What can be done?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Dear Doctor, My brother age is 40, he has migraines problem. He is getting oneside severe headache and during migraine his eyes are blurred. During diagnosis there is no issue found. Please give your suggestion
Posted Tue, 22 May 2012 in Headache and Migraines
Answered by Dr. Jasvinder Singh 29 minutes later
Thanks for posting your query.

From the symptoms, it looks like migraine headaches or cluster headache. Migraine may present with headache for more than seventy-two hours and is often associated with vomiting, dizziness and visual problems and is often spread on half the head from forehead till the back of the head.

Custer headaches are sharp headaches which some people feel as boring or drilling in the eye and are characterized by painful attacks over a period of many weeks. The pain of a cluster headache peaks in about 5 minutes and may last for hours. Then they may repeat after a few months.

For such headaches, your brother should try these lifestyle modifications:

1)     Go to sleep and wake up at the same time each day. Do not skip any meals and he should try to find out foods which may be acing as triggers.

2)     Exercise regularly (daily if possible) and limit stress through regular exercise and relaxation techniques. Yoga and meditation will also help.

3)     Avoid bright or flashing lights and wear sunglasses if sunlight is a trigger.

4)     Identify and avoid foods that trigger headaches by keeping a headache and food diary and limit caffeine consumption to less than two caffeine-containing beverages a day.

5)     He can also try over the counter pain killers like aspirin or acetaminophen. If still the symptoms persist, then please consult a physician for specific anti-migraine therapy (triptans and ergot preparations).

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor